MAUDE Adverse Event Report: Respironics, Inc. Trilogy 100; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy 100; Ventilator, Continuous, Facility Use
Model Number 1054260B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 100 ventilator device was returned to a service center for service.There is no allegation of serious or permanent harm or injury.The device was not in use on a patient at the time of the occurrence.During the evaluation, the service technician observed an r ventilator service required error code e193 (err_perm_fail_int_li_ion) in the error log.This error is an internal li-ion battery permanent failure, and failure of internal battery may impact therapy.The internal battery was found to be faulty and needed to be replaced.Additionally, the rubber feet were missing, the handle was cracked, and the device had an additional r ventilator service required error code e290 (err_urgent_reminder).The device was disqualified from recertification due to the system and central processing unit (cpu) board.The device was scrapped and no repairs were completed.Device logs were not available; therefore, the date of the most recent error codes occurrence could not be determined.At this time, the reported error code event date is based solely on the customer's information received and has not been confirmed through device evaluation.
 
Additional Manufacturer Narrative
The reported failure of r ventilator service required error battery permanent failure is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.

Brand Name
Trilogy 100
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50948172
Report Number2518422-2026-046652
Device Sequence Number16063973
Product Code CBK
UDI-Device Identifier00606959026353
UDI-Public(01)00606959026353
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054260B
Device Catalogue Number1054260B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown